# SDR AALA20151211009

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 19,211 hours, 7,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  SEAT TRACK AT RBL 45.50 HAS CRACK INDICATION DISCOVERED AT STATION 727B.  ACCOMPLISHED SEAT TRACK REPAIR IAW ECO 1698 & EA 256510.
